Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to: ``Measurable homomorphisms of locally compact groups'' [Proc. Amer. Math. Soc. 106 (1989), no. 2, 391-395; MR0948154 (89k:22005)]


Author: Adam Kleppner
Journal: Proc. Amer. Math. Soc. 111 (1991), 1199-1200
MSC: Primary 22D05
DOI: https://doi.org/10.1090/S0002-9939-1991-1069290-3
Original Article: Proc. Amer. Math. Soc. 106 (1989), 391-395.
MathSciNet review: 1069290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1069290-3
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society